You are not currently logged in.
Access JSTOR through your library or other institution:
If You Use a Screen ReaderThis content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Upper Percentage Points of the Largest Root of a Matrix in Multivariate Analysis
K. C. Sreedharan Pillai
Vol. 54, No. 1/2 (Jun., 1967), pp. 189-194
Stable URL: http://www.jstor.org/stable/2333862
Page Count: 6
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
The general expressions obtained by Pillai (1965) for approximating at the upper end to the C.D.F. of the largest of $S$ characteristic roots of a matrix jointly distributed according to the Fisher-Girshick-Hsu-Roy distribution, have been used to compute upper 5 and 1% points of the largest root for $s$ up to 20, of which those for $s =$ 14, 16, 18 and 20 are presented in this paper. Methods of interpolation for obtaining such percentage points for intermediate values of $s$ have been suggested and errors of interpolation and approximation discussed.
Biometrika © 1967 Biometrika Trust